# SDR 99UAL900124

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Component: 7632101
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE WENT TO 10,800 FEET AT 28,000 FEET ALTITUDE.  THE OUTFLOW VALVE WAS FULLY CLOSED, WENT TO STANDBY, THEN TO MANUAL AND GOT THE PRESSURIZATION TO HOLD 8,000 FEET AT 10,000 FEET ALTITUDE.  OPERATED IN MANUAL FOR THE REST OF THE TRIP.  MAINTENANCE ACCOMPLISHED A LEAK CHECK AND NONE WERE FOUND.  AS A PRECAUTION THE PRESSURE CONTROLLER WAS REPLACED.
